International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 41, Pages 2603-2608
Properties of certain -valently convex functions
1Department of Mathematics, Suzhou University, Suzhou 215006, Jiangsu, China
2Department of Mathematics, Kinki University, Higashi-Osaka 577-8502, Osaka, Japan
Received 10 September 2002
Copyright © 2003 Dinggong Yang and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A subclass of -valently convex functions in the open unit disk is introduced. The object of the present paper is to discuss some interesting properties of functions belonging to the class .